# SDR DL72S981007

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE WALL OF THE NOSE LANDING GEAR WHEEL WELL WAS FOUND WITH A .75 VERTICAL CRACK AT FS 277.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0145.  THE CRACK WAS CUTOUT AND A DOUBLER INSTALLED PER SRM 51-40-2.  A PORTION OF THE S/B  MODIFICATION WAS ALSO INSTALLED AT THE DAMAGE LOCATION.  THE REPAIR WAS DOCUMENTED PER ER/A 364683-14AD.
